MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: (b)(6) - 02-010-03-0235 - logic cr femoral cem, left, sz 3.5, (b)(6) - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t, (b)(6)- 02-012-51-3513 - logic tib insert impl crc, sz 3.5, 13mm.The reason for the revision reported was likely due to the reported instability and prosthesis wear, or inclusion of the tibial insert in the packaging recall.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Prosthesis wear of the patella implant could not be confirmed from the provided information.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 5.5 years post initial left tka, the male patient had an original exactech tka done.The patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient underwent a poly insert and patella implant swap.Patient was revised.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation due to the implant(s) is sent to the lab and legal at the hospital.Images, x-rays, ebi attached.No further medical/patient information provided.

Brand Name
THREE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22991716
Report Number1038671-2025-02882
Device Sequence Number8997073
Product Code JWH
UDI-Device Identifier10885862039590
UDI-Public10885862039590
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Catalogue Number200-02-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date09/08/2025
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight77 KG